Computer Security Resource Center

Computer Security Resource Center

Computer Security
Resource Center

Journal Article

A Measure of Dependence for Cryptographic Primitives Relative to Ideal Functions

Published: November 02, 2015
Citation: Rocky Mountain Journal of Mathematics vol. 45, no. 4, (November 2015) pp. 1283-1309

Author(s)

Daniel Smith-Tone (NIST), Cristina Tone (University of Louisville)

Abstract

Keywords

hash; dependence; stopping times; indifferentiability
Control Families

None selected

Documentation

Publication:
Journal Article (DOI)

Supplemental Material:
Preprint (pdf)

Topics

Security and Privacy
cryptography